# SDR CA131219015

- Difficulty date: December 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182
- Aircraft time: 6,380 hours
- Engine: Cont IO470VO
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0512122
- Condition: Corroded
- Location: Wing
- Part time: 6,380 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CPCP BASE CORROSION INSPECTION.  WHILE ACCOMPLISHING SID 57-11-01 WING STRUCTURE INSPECTION.  DURING CLEANING OF SPAR BLOCKS SEVERE EXFOLIATION CORROSION WAS FOUND ON 3 OUT OF 4 SPAR BLOCKS.  CORROSION WAS LOCATED INSIDE RADIUS OF BLOCK WHERE AN BOLTS SECURE BLOCK INTO SPAR CHANNEL. CORROSION WAS SO SEVERE SPAR BLOCKS HAD TO BE REPLACED.
